# SDR CA981022005

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 053101814
- Condition: Damaged
- Location: Rudder
- Part time: 1,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL MOVEMENT OF RUDDER WAS POSSIBLE WITH LIGHT PRESSURE.  MOST NOTABLE AT LOWER HINGE.  HINGE BRACKETS UPPER AND LOWER AT CENTER AND LOWER POSITIONS HAD ELONGATED BOLT HOLES.  CAUSE NOT DETERMINED.
